MathSciNet Relay Station
MathSciNet bibliographic data
MR1866394 (2002k:05096) 05C17 (05C15)
Roussel, F.; Rubio, P. About skew partitions in minimal imperfect graphs. J. Combin. Theory Ser. B 83 (2001), no. 2, 171–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement